Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 20, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 11, 2013, 3:02 AM CST for Clarke County, Monroe County, Wilcox County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 11, 2013, 3:02 AM CST (09:02 UTC)
- Expired
- Feb 11, 2013, 3:45 AM CST
- In force
- 43 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Birmingham radar (KBMX), 132 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
926
WUUS54 KMOB 110902
SVRMOB
ALC025-099-131-110945-
/O.NEW.KMOB.SV.W.0020.130211T0902Z-130211T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
302 AM CST MON FEB 11 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
EXTREME EAST CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 345 AM CST
* AT 300 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 5 MILES EAST
OF THOMASVILLE...OR 7 MILES SOUTH OF PINE HILL...AND MOVING EAST AT
50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOYKIN... YELLOW BLUFF... PINE HILL...
PINE APPLE... OAK HILL... CAMDEN...
VREDENBURGH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3214 8725 3213 8725 3212 8723 3211 8723
3208 8719 3205 8717 3205 8693 3187 8691
3172 8753 3203 8762 3216 8728
TIME...MOT...LOC 0901Z 256DEG 42KT 3189 8761
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 11:57 PM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Feb 10, 11:57 PM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1157 PM CST SUN FEB 10 2013
.UPDATE...TORNADO WATCH 33 HAS BEEN ALLOWED TO EXPIRE. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THE REST OF TONIGHT FOR SOME INLAND
PORTIONS OF SE MS AND SW AL. PERIODS OF HEAVY RAIN WILL CONTINUE IN
THE WATCH AREA FOR THE REST OF TONIGHT AND WILL LIKELY CONTINUE
DURING THE DAY ON MON. AS RESULT THE FLASH FLOOD WATCH WILL LIKELY BE
EXTENDED INTO THE DAYLIGHT AREAS DURING THE ZONE UPDATE LATER TONIGHT
OR EARLY MON MORNING. RAINFALL TOTALS FROM 6 TO 8 INCHES HAVE BEEN
MEASURED BY THE DOPPLER RADAR ALREADY TONIGHT...GENERALLY NORTH OF A
LINE FROM BEATRICE AL TO JUST SOUTH OF GROVE HILL AL TO HATTIESBURG
MS. LATEST MODEL GUIDANCE CONTINUES TO SHOW HEAVY RAIN IN THE WATCH
AREA TO CONTINUE ON MONDAY AND INTO TUESDAY MOSTLY FROM INCREASED
LIFT FROM BETTER MID TO UPPER FORCING ALOFT COMBINED WITH DEEP
MOISTURE FLUX CONVERGENCE ALONG AND JUST NORTH OF A QUASI-STATIONARY
FRONT DRAPED ACROSS THE CWFA. 32/EE
&&
.AVIATION...[06Z ISSUANCE]...MOSTLY IFR CONDITIONS THROUGH 14Z MON
FOLLOWED BY IFR TO MVFR CONDITIONS THROUGH 06Z TUE. LOWER CEILING
WILL BE IN AND AROUND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
WHICH ARE EXPECTED THROUGH MOST OF THE FORECAST PD. WINDS WILL BE
SOUTH AT 10 TO 15 KNOTS WITH HIGHER GUSTS BECOMING NORTH BY EARLY
AFTERNOON. 32/EE
&&
.MARINE....A MODERATE TO STRONG SOUTHERLY WIND FLOW OVER THE MARINE
AREA WILL GRADUALLY DIMINISH LATE TONIGHT AND EARLY MONDAY AS A
WEAKENING COLD FRONT APPROACHES FROM THE NORTHWEST. THE FRONT WILL
STALL ACROSS THE NORTHERN GULF ON MONDAY AND LINGER THROUGH TUESDAY.
SOUTHERLY WINDS WILL REDEVELOP AND INCREASE AGAIN ON TUESDAY AS AN
AREA OF LOW PRESSURE MOVES EASTWARD ALONG AND NEAR THE FRONT. A
STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THIS SYSTEM BY EARLY
WEDNESDAY...THEN GRADUALLY DIMINISH LATE WEDNESDAY THROUGH THURSDAY.
AREAS OF DENSE FOG...REDUCING VISIBILITIES TO ONE NAUTICAL MILE OR
LESS WILL BE LIKELY MOSTLY OVER INLAND BAYS AND SOUNDS THROUGH EARLY
MONDAY MORNING. 32/EE
&&
.PREV DISCUSSION... /ISSUED 410 PM CST SUN FEB 10 2013/
SHORT TERM [TONIGHT AND MONDAY]...SHOWERS AND THUNDERSTORMS
CONTINUE TO DEVELOP ACROSS THE AREA AHEAD OF AN APPROACHING COLD
FRONT THAT IS LOCATED ACROSS CENTRAL ARKANSAS INTO NORTHERN
LOUISIANA. MEANWHILE...A WARM FRONT HAS MOVED NORTH OF THE AREA WITH
A WARM AND MOIST AIRMASS SURGING ONSHORE IN THE WAKE OF THE FRONT.
THE RESULTING INCREASED INSTABILITY ALONG WITH STRONG VERTICAL WIND
SHEAR HAS RESULTING IN SOME SEVERE THUNDERSTORM DEVELOPMENT TO OUR
WEST. AS THE COLD FRONT MOVES EASTWARD THROUGH TONIGHT...CONDITIONS
WILL BE FAVORABLE FOR A FEW SEVERE THUNDERSTORMS WITH DAMAGING WIND
GUSTS AND ISOLATED TORNADOES FROM SOUTHEAST MISSISSIPPI INTO
INTERIOR SOUTHWEST ALABAMA. THE SEVERE THREAT IS EXPECTED TO
DECREASE BY LATE TONIGHT AS THE ATMOSPHERE STABILIZES AND THE UPPER
DYNAMICS PULL AWAY WHILE THE FRONT GRADUALLY SINKS SOUTHWARD TOWARD
THE COAST. HEAVY RAINS WILL ALSO BE POSSIBLE DUE TO THE SLOW
MOVEMENT OF THE FRONT FROM SOUTHEAST MISSISSIPPI INTO PARTS OF
SOUTHWEST ALABAMA AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
THESE AREAS.
THE FRONT WILL STALL NEAR THE COAST OR JUST OFFSHORE ON MONDAY AS IT
GETS CAUGHT IN THE UPPER LEVEL SOUTHWEST FLOW DOWNSTREAM OF A
DIGGING SHORTWAVE ACROSS THE FOUR CORNERS. ISENTROPIC LIFTING OVER
THE COOLER AIR AT THE SFC ON MONDAY WILL CREATE WIDESPREAD LIGHT TO
MODERATE RAIN THROUGH MUCH OF THE DAY. THUNDERSTORMS WILL BE
CONFINED TO NEAR THE COAST AND OFFSHORE WHERE THE BETTER INSTABILITY
WILL RESIDE. TEMPS WILL NOT FALL VERY FAR TONIGHT WITH THE ABUNDANT
CLOUDS AND PRECIP WITH LOWS IN THE LOWER 60S. HIGHS ON MONDAY WILL
RANGE FROM THE UPPER 60S ACROSS SOUTHEAST ZONES TO LOWER 60S ACROSS
THE NORTHWEST. /13
[MONDAY NIGHT THROUGH TUESDAY NIGHT]...FORECAST AREA WILL REMAIN
WEDGED BETWEEN A LARGE UPPER HIGH OVER THE SOUTHERN GULF OF MEXICO
AND A POWERFUL STORM SYSTEM OVER THE GREAT LAKES MONDAY EVENING. THE
GREAT LAKES STORM SYSTEM WILL MOVE EASTWARD MONDAY NIGHT...AND
ACROSS NEW ENGLAND ON TUESDAY. MEANWHILE A SECOND UPPER LOW FORMS
OVER THE SOUTHERN ROCKIES MONDAY NIGHT...TRAVERSES OVER THE SOUTHERN
PLAINS ON TUESDAY...AND EVENTUALLY EVOLVES INTO AND OPEN WAVE AFTER
MIDNIGHT TUESDAY. AT THE SURFACE...A RIDGE OF HIGH PRESSURE FROM THE
CENTRAL PLAINS TO THE SOUTHEAST STATES WILL LIFT NORTHWARD...AS A
AREA OF LOW PRESSURE FORMING ACROSS THE SOUTHERN PLAINS MOVES EAST
ALONG THE NORTHERN GULF COAST TUESDAY AND TUESDAY NIGHT. WITH STRONG
OVER-RUNNING IN PLACE AND PERSISTENT UPPER LEVEL DISTURBANCES MOVING
OVER THE AREA...WILL KEEP NUMEROUS TO DEFINITE SHOWERS AND
THUNDERSTORMS IN THE FORECAST FOR THIS TIME FRAME. STRONG DEEP LAYER
SHEAR WILL ALSO REMAIN IN PLACE OVER THE REGION ON TUESDAY...WHILE
SURFACE BASED AND MIXED LAYER CAPE VALUES REMAIN AROUND 500 J/KG. A
FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
FORECAST AREA ON TUESDAY. THE PRIMARY SEVERE WEATHER HAZARDS
WILL BE POTENTIAL FOR DAMAGING WINDS AND PERHAPS AN ISOLATED
TORNADO. A SECOND FRONTAL BOUNDARY WILL THEN BEGIN TO SHIFT
SOUTHEAST ACROSS THE FORECAST AREA AFTER MIDNIGHT. HEAVY RAINS WILL
PERSIST WITH RAINFALL AMOUNTS THROUGH THIS PERIOD RANGING FROM 2.0
TO 2.5 INCHES. /22
LONG TERM [WEDNESDAY ON]...WEDNESDAY THROUGH WEDNESDAY NIGHT...A NOW
OPEN SHORTWAVE MOVES TO OVER THE FA. ITS RELATIVELY SLOW SE MOVEMENT
HELPS TO PUSH THE SURFACE FRONT SLOWLY BACK SOUTHEAST...TO JUST SE
OF THE MARINE FA BY THURSDAY MORNING. THE GFS IS A BIT SLOW THAN THE
ECMWF MOVING THE SURFACE LOW OFF AND THE TRAILING FRONT
SOUTHEAST...WITH HIGHER POPS OVER LAND SECTIONS OF THE FA AS A
RESULT. HAVE SHRA TAPERING OFF FROM THE NORTHWEST AS A RESULT...MORE
INLINE WITH THE SLIGHTLY FASTER ECMWF. /16
THURSDAY THROUGH THURSDAY NIGHT...SHORTWAVE ENERGY DIGS AN UPPER
TROUGH OVER THE NORTHERN CONUS. THE GFS AND ECMWF BEGIN TO
DIVERGE...WITH THE GFS ADVERTISING THE SHORTWAVE ENERGY MORE
CONCENTRATED OVER THE GREAT LAKES REGION...WHILST THE ECMWF IS
ADVERTISING A LESS ORGANIZED UPPER TROUGH OVER THE UPPER PLAINS AND
ROCKIES. BOTH PUSH THE SURFACE FRONT FARTHER SOUTH...DRYING OUT THE
FA. BOTH ARE IN PRETTY GOOD AGREEMENT WITH TEMPS...WITH THE ECMWF A
SCOOCH COOLER. HAVEN'T DEVIATED FROM THE STATISTICAL GUIDANCE FOR
THE FORECAST FOR TEMPS. /16 /22
FRIDAY THROUGH FRIDAY NIGHT...THE GFS IS ADVERTISING THE UPPER TROUGH
OVER THE GREAT LAKES DIGGING SOUTH AS MORE ENERGY PASSES
THROUGH...WHILST THE ECMWF IS SWINGING A STRONG SHORTWAVE EAST ACROSS
THE PLAINS. THE STRONGER UPPER SOLUTION IN THE ECMWF PUSHES A SURFACE
FRONT TO THE NW-ERN BORD OF THE FA BY SUNRISE SATURDAY...WHILE THE
GFS IS ADVERTISING MORE OF A RE-ENFORCING SHOVE OF COOLER NORTHERLY
AIR SOUTH OVER THE SOUTHEASTERN CONUS. THE RESULT IS A COOLER
SOLUTION IN THE GFS THAN THE ECMWF. BOTH ARE ON THE DRY SIDE...WITH
LITTLE MOISTURE RETURN HAVEN'T DEVIATED FROM THE GUIDANCE WITH
RESPECT TO POPS FOR THIS PERIOD. /16
SATURDAY THROUGH SATURDAY NIGHT...BOTH THE GFS AND ECMWF MOVE THE
FRONT THROUGH THE FA...WITH THE ECMWF BACKING OFF ON THE POP
GENERATION. ADJUSTED TO DRY FORECAST FOR NOW. /22
AVIATION (11.00Z ISSUANCE)...MVFR CIGS WILL CONTINUE AT AREA
TERMINALS THROUGH THIS AFTERNOON AND MVFR VISBYS AT KPNS DUE TO SEA
FOG. VCSH CAN BE EXPECTED AT TERMINALS THROUGH TONIGHT WITH CHANCES
OF THUNDERSTORMS INCREASING LATE TONIGHT AS A COLD FRONT APPROACHES
THE COAST MONDAY MORNING. RAIN WILL CONTINUE MONDAY MORNING IN THE
WAKE OF THE FRONT WITH LOWED CIGS AND VISBYS AS WELL. /13
MARINE...STRONG SOUTHEASTERLY FLOW OVER THE MARINE AREA WILL BECOME
SOUTHERLY TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL
STALL ACROSS THE NORTHERN GULF COAST ON MONDAY AND LINGER THROUGH
TUESDAY. SOUTHERLY FLOW WILL INCREASE AGAIN ON TUESDAY AS AN AREA OF
LOW PRESSURE MOVES ACROSS THE AREA. NORTHWESTERLY TO NORTHERLY FLOW
WILL THEN INCREASE IN THE WAKE OF THIS SYSTEM WEDNESDAY. /13
FIRE WEATHER...A MODERATE SOUTHERLY FLOW WILL INCREASE MOISTURE
LEVELS AHEAD OF A FRONTAL BOUNDARY SAGGING SOUTHEAST INTO THE AREA.
THE FRONT IS EXPECTED TO STALL ACROSS THE AREA THROUGH TUESDAY
NIGHT...WITH PERIODS OF MODERATE TO HEAVY RAIN...ALONG WITH EMBEDDED
SCATTERED TO NUMEROUS THUNDERSTORMS.
FOG POTENTIAL AND OTHER REMARKS...AREAS OF LIGHT FOG ARE EXPECTED
TONIGHT AHEAD OF THE FRONT MOVING OVER THE AREA...WITH VISIBILITIES
DOWN TO 3 MILES. TUESDAY AND TUESDAY NIGHT WILL SEE AREAS OF LIGHT
FOG MIXED WITH RAIN. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 62 65 52 61 / 60 70 80 80 70
PENSACOLA 69 63 67 54 62 / 40 50 70 60 70
DESTIN 67 63 67 56 63 / 30 40 70 60 70
EVERGREEN 69 63 64 50 55 / 50 70 80 80 90
WAYNESBORO 67 60 60 48 53 / 90 90 80 80 90
CAMDEN 67 62 62 48 52 / 70 90 80 80 90
CRESTVIEW 69 65 68 52 60 / 40 50 70 70 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...CRENSHAW...MONROE...
WASHINGTON...WILCOX...
MS...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Feb 10, 12:12 PM CST, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1212 PM CST SUN FEB 10 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1212 PM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS MUCH OF THE REGION AHEAD OF AN APPROACHING FRONTAL BOUNDARY. A FEW THUNDERSTORMS WILL BE CAPABLE OF BECOMING SEVERE THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES...THOUGH HAIL AND FREQUENT LIGHTNING STRIKES MAY ALSO ACCOMPANY THE STRONGER STORMS. HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH TONIGHT...ESPECIALLY ALONG AND WEST OF INTERSTATE 65...WHERE 1 TO 2 INCHES OF RAIN...WITH ISOLATED AMOUNTS AROUND 3 INCHES WILL BE POSSIBLE. EXCESSIVE RAINS MAY LEAD TO LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A STALLED FRONTAL BOUNDARY MONDAY THROUGH TUESDAY. PERIODS OF HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING OF LOW LYING AREAS...AS WELL AS FLOODING OF RIVERS...CREEKS...AND STREAMS. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER NETWORKS SHOULD CONTINUE TO MONITOR WEATHER CONDITIONS TODAY. SPOTTER ACTIVATION MAY BE REQUESTED. GMZ630>635-650-655-670-675-111300- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1212 PM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT MODERATE TO STRONG SOUTHEASTERLY TO SOUTHERLY FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...LOCALLY HIGHER WAVES AND SEAS...FREQUENT LIGHTNING STRIKES AND HEAVY RAINFALL LATER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE MARINE AREA MONDAY AND TUESDAY NEAR A STALLED FRONTAL BOUNDARY. STRONG OFFSHORE FLOW IN THE WAKE OF THE PASSING FRONT MAY BRING HAZARDOUS CONDITIONS TO SMALL CRAFT WEDNESDAY.
In the hours before
Special weather statement, Feb 10, 9:53 PM CST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 953 PM CST SUN FEB 10 2013 MSZ067-075-076-110430- WAYNE MS-PERRY MS-GREENE MS- 953 PM CST SUN FEB 10 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...NORTHERN PERRY AND NORTHERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 1030 PM CST... AT 949 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF PETAL...OR 8 MILES NORTHWEST OF NEW AUGUSTA...AND MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... BUCKATUNNA... RICHTON... NEW AUGUSTA... THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL AND WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Feb 10, 10:19 PM CST, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1019 PM CST SUN FEB 10 2013 ALZ051>053-110500- CHOCTAW AL-WASHINGTON AL-CLARKE AL- 1019 PM CST SUN FEB 10 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHOCTAW...NORTHERN WASHINGTON AND CENTRAL CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 1100 PM CST... AT 1017 PM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF CHATOM...OR NEAR MILLRY...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... COFFEEVILLE... MILLRY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH IS EXPECTED TO PRODUCE LIFE THREATENING FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. PERSONS IN FLOOD PRONE AREAS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Local storm report, Feb 11, 12:40 AM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1240 AM CST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN GROVE HILL 31.71N 87.77W
02/11/2013 M5.36 INCH CLARKE AL EMERGENCY MNGR
CLARKE COUNTY EMA REPORTS 5.36 INCHES OF STORM TOTAL
RAINFALL AS OF MIDNIGHT CST IN GROVE HILL.
1205 AM FLASH FLOOD GROVE HILL 31.71N 87.77W
02/11/2013 CLARKE AL EMERGENCY MNGR
CLARKE COUNTY EMA REPORTS 5-6 INCHES OF WATER OVER
ROADWAYS IN GROVE HILL.
1205 AM FLASH FLOOD GROVE HILL 31.71N 87.77W
02/11/2013 CLARKE AL EMERGENCY MNGR
CLARKE COUNTY EMA REPORTED A 50 YARD WIDE AREA OF FAST
MOVING WATER OVER OLD GROVE HILL ROAD.
1205 AM FLASH FLOOD CAMPBELL 31.92N 87.98W
02/11/2013 CLARKE AL EMERGENCY MNGR
CLARKE COUNTY EMA REPORTED PORTIONS OF BLACKSMITH RD WERE
WASHED OUT NEAR CAMPBELL.
&&
CLSpecial weather statement, Feb 11, 2:10 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 210 AM CST MON FEB 11 2013 ALZ051-053-110900- CHOCTAW AL-CLARKE AL- 210 AM CST MON FEB 11 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHOCTAW AND NORTHERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 300 AM CST... AT 210 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 21 MILES SOUTH OF BUTLER...OR 3 MILES NORTHEAST OF SILAS...AND MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... TOXEY... SILAS... GILBERTOWN... THOMASVILLE... FULTON... COFFEEVILLE... THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND VERY HEAVY RAINS CAN ALSO BE EXPECTED. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Feb 11, 2:17 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 217 AM CST MON FEB 11 2013 MSZ067-075-076-110900- WAYNE MS-PERRY MS-GREENE MS- 217 AM CST MON FEB 11 2013 ...STRONG THUNDERSTORMS WILL AFFECT WAYNE...NORTHERN PERRY AND NORTHERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 300 AM CST... AT 216 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STRONG THUNDERSTORMS THAT WERE LOCATED FROM 11 MILES NORTHWEST OF RICHTON...TO NEAR WAYNESBORO...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... STATE LINE... CLARA... BUCKATUNNA... RICHTON... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 50 TO 55 MPH...PEA TO DIME SIZED HAIL...FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Feb 11, 2:58 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 258 AM CST MON FEB 11 2013 ALZ051-052-110930- CHOCTAW AL-WASHINGTON AL- 258 AM CST MON FEB 11 2013 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CHOCTAW AND NORTHERN WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 330 AM CST... AT 255 AM CST...STRONG THUNDERSTORM WERE LOCATED FROM 5 MILES NORTHEAST OF MILLRY...TO 9 MILES WEST OF CHATOM...AND WERE MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... TOXEY... SILAS... GILBERTOWN... MILLRY... CHATOM... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL...FREQUENT LIGHTNING STRIKES...AND VERY HEAVY RAINS WILL ALSO ACCOMPANY THESE STORMS. SEEK SAFE SHELTER INDOORS UNTIL THESE STORMS HAVE PASSED. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:12 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 6 hr |
| Feb 10, 6:12 PM CST | Tornado Warning | MOB | Clarke, Monroe, Wilcox | 63 min |
| Feb 10, 6:26 PM CST | Tornado Warning | MOB | Butler, Conecuh, Monroe | 64 min |
| Feb 10, 6:33 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Crenshaw, Monroe, Wilcox | 57 min |
| Feb 10, 6:40 PM CST | Tornado Warning | MOB | Choctaw, Clarke, Washington | 50 min |
| Feb 10, 6:51 PM CST | Tornado Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 54 min |
| Feb 10, 7:11 PM CST | Tornado Warning | MOB | Choctaw, Clarke, Washington | 49 min |
| Feb 10, 7:30 PM CST | Tornado Warning | MOB | Clarke, Monroe, Wilcox | 45 min |
| Feb 10, 7:37 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 53 min |
| Feb 10, 7:40 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 50 min |
| Feb 10, 7:45 PM CST | Tornado Warning | MOB | Choctaw, Clarke, Washington | 45 min |
| Feb 10, 8:06 PM CST | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 10 days |
| Feb 10, 8:41 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Clarke, Monroe, Washington, Wilcox | 64 min |
| Feb 10, 8:53 PM CST | Areal Flood Advisory | MOB | Butler, Conecuh, Covington | 2 hr |
| Feb 10, 9:17 PM CST | Tornado Warning | MOB | Clarke, Washington | 43 min |
| Feb 10, 9:55 PM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 50 min |
| Feb 11, 12:14 AM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 6 hr |
| Feb 11, 1:53 AM CST | Marine Dense Fog Advisory | MOB | 8 hr | |
| Feb 11, 2:25 AM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington, Wilcox | 50 min |
| Feb 11, 5:33 AM CST | Dense Fog Advisory | MOB | 3 hr | |
| Feb 11, 6:29 AM CST | Areal Flood Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 6 hr |
| Feb 11, 9:49 AM CST | River Flood Warning | MOB | Escambia | 11 hr |
| Feb 11, 9:49 AM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 7 days |
| Feb 11, 9:49 AM CST | River Flood Warning | MOB | Covington, Escambia | 11 hr |
| Feb 11, 12:14 PM CST | Areal Flood Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 18 hr |
| Feb 11, 12:25 PM CST | Areal Flood Warning | MOB | Butler, Conecuh, Covington, Escambia, Monroe | 18 hr |
| Feb 11, 4:27 PM CST | River Flood Warning | MOB | Baldwin, Mobile | 4 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.